Well I took Propecia for about a year with GREAT results. Then I went to Dr.A for a HT which went well and got some fin from India that was ALOT less expensive. Well I have been on that for the last couple years until recently it expired. It was working great and maintaining well but I think getting closer to the expiration date make it less effective? A couple months ago I started to notice shedding I don’t know if it was the expiration date or maybe my body getting used to it and it losing effectiveness due to that. I was taking 1mg/day. I had no side effects.
After doing some research about dut, I decided to give it a whirl. I have only been on it for 5 days and SO far so good as far as side effects go. The shedding seems to have subsided but not completely yet. I used to have NONE with fin. The funny thing is, my GF was less than excited about a reduction in…ummm…“love stuff” but it actually seems to have increased!! There has been a unusually large amount of ejaculate over the last few days. Weird?
Anyways, I’ll keep posting about results as they come along.